

Road America SpeedTour – Spring Vintage Festival | May 19-22, 2022 F4 U.S.: Rounds 4-6 | FR Americas: Rounds 4-6 UPDATED UPDATED FINAL Schedule | V5 | 05/17/22

Wednesday, May 18 3:00-6:00pm F4/FR Staging

	Thursda	ay, M	lay 19
--	---------	-------	--------

Thursday, May 19			
	7:00 am	F4/FR Vendor Load-In	9:
	7:15 am	F4/FR Team Load-In	10
	8:00am-12:35pm	SVRA Testing	10
	12:35-1:35pm	Lunch Break	10
	1:00pm	F4/FR Test Day Drivers Mtg (Med Center)	10
	1:35pm	SVRA Group A	11
	2:00 pm	F4/FR Team Principal Mtg (Med Center)	11
	2:00pm	SVRA Group B	11
	2:25pm	SVRA Group C	12
	3:00pm	FR Americas Optional Testing	12
	3:40pm	SVRA Group D	1:
	4:05pm	SVRA Group E	1:
	4:30pm	F4 U.S. Optional Testing	2:
	Approx. 5:15pm	Track Walk – NO WHEELS	2:
		(listen to PA/WhatsApp for official start)	2:
			3:

Friday, May 20

8:00am	FR Driver & Crew Meeting (Med Center)
8:00am	Groups 1, 3, 4, 5b, Miatas Practice
8:25am	Group 9 Practice
8:50am	Group 10 Practice
9:15am	Groups 5a, 7, 11 Practice
9:40am	FR Americas Optional Testing
10:05am	Group 2 Practice
10:30am	Groups 6, 8, 12 Practice
10:55am	F4 U.S. Optional Testing
11:20am	IGT Qualifying 1
11:45-12:30pm	Lunch Break
12:30pm	Groups 1, 3, 4, 5b, Miatas Qualifying 1
1:00pm	F4 Driver & Crew Meeting (Med Center)
1:00pm	Group 9 Qualifying 1
1:30pm	Group 10 Qualifying 1
2:00pm	Groups 5a, 7, 11 Qualifying 1
2:30pm	FR Americas Practice
3:00pm	Group 2 Qualifying 1
3:30pm	Groups 6, 8, 12 Qualifying 1
4:00pm	F4 U.S. Practice
4:30pm	IGT Qualifying 2
5:00pm	Optima Ultimate Street Car Challenge

<u>Saturday, May 2</u>	<u>1</u>
8:00am	IGT Feature Race 1
8:25am	Groups 5a, 7, 11 Qualifying 2
8:50am	F4 U.S. Qualifying
9:15am	Group 10 Qualifying 2
10:00am	Group 2 Qualifying 2
10:05am	FR Americas Qualifying
10:30am	Groups 1, 3, 4, 5b, Miatas Qualifying 2
10:55am	Group 9 Qualifying 2
11:20am	Groups 6, 8, 12 Qualifying 2
11:40am	Pre-Grid Opens for F4 U.S. Race 1
11:45-12:30pm	Lunch Break & Track Touring
12:00pm	F4/FR Fan Walk on Grid/VC (see MxM)
12:30pm	F4 U.S. Race 1 (25-mins)
1:15pm	Groups 5a, 7, 11 Feature Race 1
1:40pm	Groups 1, 3, 4, 5b, Miatas Feature Race 1
2:05pm	Group 9 Feature Race 1
2:30pm	Group 10 Feature Race 1
2:55pm	FR Americas Race 1 (30-mins)
3:45pm	IGT Feature Race 2
4:10pm	Group 2, Formula Dev Feature Race 1
4:35pm	Groups 6, 8, 12 Feature Race 1
5:00pm	Optima Ultimate Street Car Challenge
<u>Sunday, May 22</u>	
8:00-9:05am	All SVRA Groups Enduro
9:05am	FR Americas Race 2 (25-mins)
9:50am	IGT Enduro
10:40am	F4 U.S. Race 2 (20-mins)
11:20am	Optima Ultimate Street Car Challenge
12:20-1:05pm	Lunch Break & Track Touring
1:05pm	Groups 6, 8, 12 Feature Race 2
1:30pm	Group 2 Feature Race 2
1:55pm	FR Americas Race 3 (25-mins)
2:40pm	Groups 1, 3, 4, 5b Feature Race 2
3:05pm	Group 9 Feature Race 2
3:30pm	Group 10 Feature Race 2
3:55pm	Groups 5a, 7, 11 Feature Race 2
4:20pm	F4 U.S. Race 3 (20-mins)
5:00pm	Optima Ultimate Street Car Challenge

All times approximate and subject to change based on track activity.

Pre-Grid opens approximately 20 minutes before session time listed. Pay attention to Official Radio & WhatsApp updates for confirmation.

	Registration Hours Reg Bldg at Gate 6	Tech/Scales* Championship Trailer	Hankook Service Hours	HPD Service Hours
Wednesday	3:00-6:00 pm			
Thursday	7:00 am-2:00 pm	2:00-5:00 pm**	12:00-6:00 pm	1:00-6:00 pm
Friday	7:00 am- 1:00 pm	8:00 am- 5:00 pm	8:00 am-6:00 pm	8:00 am- 5:30 pm
Saturday	7:30 am- 1:00 pm	8:00 am- 5:00 pm	8:00 am-5:00 pm	8:00 am- 5:00 pm
Sunday	8:00-11:00 am	8:00 am- 4:00 pm	8:00 am-3:00 pm	8:00 am- 5:00 pm

*Tech and scales open except during Lunch and Parc Fermè | **Pre-Tech and Tire Scanning will be done at each team's paddock.



Road America SpeedTour – Spring Vintage Festival | May 19-22, 2022 F4 U.S.: Rounds 4-6 | FR Americas: Rounds 4-6 UPDATED UPDATED FINAL Schedule | V5 | 05/17/22

F4/FR Fan Walk MxM Schedule – Saturday, May 21

NOTE, ALL TIMES APPROXIMATE AND SUBJECT TO CHANGE BASED ON TRACK ACTIVITY

Time	What	Where	
11:40:00 AM	Pre-Grid Opens for F4 Race 1	Pre-Grid	
11:45:00 AM	Lunch Break	Facility	
11:50:00 AM	Begin Car Show Parade Laps	Front Straight Parking to Circuit	
11:55:00 AM	Final call to Pre-Grid for F4 Race 1	Pre-Grid	
	Begin Fan Walk		
	 F4 Drivers should stage around their cars on Pre-Grid 		
12:00:00 PM	 FR Drivers should stage in the Pre-Grid and Victory Circle area 	Pre-Grid & Victory Circle	
	All drivers are encouraged to bring hero cards; Championship mini		
	posters/hero cards will also be available		
12:06:00 PM	John Fippin to walk around and interview drivers	Pre-Grid	
12:17:00 PM	Begin Clearing Fan Walk	Pre-Grid	
12:20:00 PM	Final Clearance of Fan Walk	Pre-Grid	
12:20:00 PM	Car Show Parade Laps End (if not sooner)	Circuit to Front Straight Parking	
12:21:00 PM	Safety Car Closing Lap	Circuit	
12:21:30 PM	John Fippin to introduce National Anthem Singer	Pre-Grid	
12:22:00 PM	National Anthem – Anton Pietenpol	Pre-Grid	
12:25:00 PM	5 Minute Board Displayed	Pre-Grid	
12:27:00 PM Driver Start Engine Command by Andrew Salzano, Senior Engineer of		Pre-Grid	
12.27.00 FIVI	Commercial Programs for Honda Performance Development		
12:27:00 PM	3 Minute Board Displayed	Pre-Grid	
12:28:00 PM	Team Members Clear the Grid	Pre-Grid	
12:29:00 PM	1 Minute Board Displayed	Pre-Grid	
12:30:00 PM	Formation Lap Begins	Pit Lane	
12:35:00 PM	Approximate Start Time for F4 Race 1	Circuit	